10yrs or More
|HCF Quality (4.8)||(4.8)|
|Cerefolin NAC (3.3)||(3.3)|
|Ultra CoQ10 (2.9)||(2.9)|
|Memory Upgrade (2.3)||(2.3)|
|Mountain Rose Herbs Memory Zest Tea (2.2)||(2.2)|
|Brain Health Supplement (2)||(2)|
Cerefolin NAC is designed as a prescription drugs effective in assisting with early memory loss problems. The product is created by Pamlab, a company that prides itself with developing innovative formulations based on a thorough analysis of the underlying causes that trigger certain conditions, rather than treating just the symptoms. The official page of this supplier describes it as a biomedical company specialized in creating personalized medical solutions, which is believed to be the direction towards which the healthcare industry is heading.
The manufacturer doesn’t provide any official information about product. Details concerning benefits, Cerefolin NAC side effects, ingredients or other warnings are provided only to licensed practitioners upon completing their personal data (including a State License Number which seems to be mandatory). The form is sent by fax to be signed by the applicant. This is also a security measure enforced by the FDA.
Cerefolin NAC benefits are however indicated on various other sources and also result from testimonials available for consultation. The medication is commonly prescribed for memory impairment, particularly for patients at risk for neurovascular oxidative stress and or hyperhomocysteinemia (a medical condition commonly caused by a severe deficiency in several B vitamins). The product is also prescribed in patient suffering from vascular dementia, Alzheimer’s disease, or deficiency of folate or vitamin B12.
This prescription drug is recommended only for adults under strict direction of an informed physician.
Cerefolin NAC Ingredients
Cerefolin NAC contains the following ingredients: L-mehtylfolate, Methylcobalamin, and N-Acetylcysteine.
Cerefolin NAC ingredients include two vitamins from the B complex of vitamins and the antioxidant N-Acetylcysteine.
Vitamin B9 or Folic acid is one of the 8 B vitamins considered essential for proper brain function and development. It is also involved in the production of DNA and RNA, the genetic material of all living organisms. Along with vitamin B6 and B12, Folic acid is crucial for maintaining healthy blood cells and controlling the levels of homocysteine. High levels of homocysteine occur when the body is deficient in these vitamins.
Excess of this amino acid is linked to cardiovascular risks and heart disease, neuropsychiatric conditions (Alzheimer’s disease), and weak bones. Hyperhomocysteinemia is a common indicator of conditions like heart attacks, strokes, blood cloths and coronary heart disease. Adequate amounts of the active forms of Folate and Vitamin B12 are required to lower the levels of homocysteine. A treatment involving these vitamins is believed to be sufficient in lowering the levels of this chemical, preventing the health concerns associated with elevated levels of homocysteine.
N-Acetylcysteine is a form of glutathione that acts as a powerful antioxidant. The most common uses of this substance are in the treatment of Alzheimer’s disease, chest pain, Lou Gehrig’s disease, allergic reactions, Paracetamol overdose, reduce levels of homocysteine, and lower the risk of strokes and heart attack in patients suffering from kidney disease.
Cerefolin NAC side effects include several more or less severe reactions. The mild side effects consist in digestive problems and mild breath odor. The product is not recommended for people with known allergies to any of the active ingredients, liver problems, kidney stones or anemia. Patients under any prescription medication, and pregnant and breastfeeding women should inform their physician before taking this drug.
- Cerefolin NAC is based on a reduced number of active ingredients
- The formula is involved in clinical trials conducted mainly to determine its benefits in alleviating the symptoms of cognitive decline
- Cerefolin NAC reviews support the formula’s effectiveness in reducing overall fatigue, stress and maintaining healthy blood pressure.
- The formula is known to cause serious side effects (allergic reactions)
- Official information about the product is unavailable to the public (except licensed physician, upon the completion of a request form)
- The product is a prescription only medication (self-administered unsupervised use is considered illegal).
Cerefolin NAC is a product offered by a popular manufacturer of researched formulations, mostly prescription drugs. The formula is not available for online ordering as it is classified as a prescription drug. Although the manufacturer does not disclose any essential information about their product, sufficient data can be consulted from other sources. A money-back guarantee does not seem to be available.
A free sample can also be provided upon request, but this is an option available only for licensed doctors who must complete a special form in order to receive the sample.
The supplement may cause specific adverse reactions and interact with other medication including anticonvulsants, antibiotics, high doses of NSAIDs, oral contraceptives, and other substances including alcohol.
There is a limited number of reviews about the formula, but most of them seem to support the formula’s effectiveness in alleviating various symptoms (some of which are not indicated as targeted by this drug). Further research is still necessary to determine a complete list of potential benefits of this product.